# SDR LR7A2010091400043

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5321 FOUND BETWEEN LT MLG BEAM OUTBOARD CAP AND PORK CHOP FITTING EXFOLIATION CORROSION AT FS 597, WL 147, LBL 64.  REPAIRED BY REPLACING FS 597 BEAM IAW LOCKHEED DWGS 388493 & 388495.
